# SDR 2007FA0000433

- Difficulty date: June 29, 2003
- Submitted: May 11, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 02R3022406
- Condition: Cracked
- Location: Engine
- Part time: 11,669 hours, 9,924 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING SCHEDULED MAINTENANCE,REMOVED EXHAUST STACKS TO FACILTATE INSPECTING THE EXHAUST DUCT.A CRACK WAS FOUND IN THE SKI SLOPE. EXHAUST DUCT SB HAD BEEN COMPLIED WITH 1171 HOURS PRIOR. POWER SECTION WAS REMOVED FOR REPAIR.
